Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1974, Volume 42, Issue 3

Random Parameters in a Simultaneous Equation Framework: Identification and Estimation<517:RPIASE>2.0.CO;2-J
p. 517-528

H. H. Kelejian

Identification and estimation problems concerning simultaneous equation models which have random parameters are considered, and some results are derived. For instance, a reducibility condition is derived under which the conditions for identification of such a system are identical to those that would be relevant if the parameters were not random. This condition is then weakened to one which relates to the identification and estimation problems of a particular equation in the model. Examples are given. Further generalizations are also considered but only conditional results are given. Further work is suggested.

Log In To View Full Content